# SDR 2009FA0000956

- Difficulty date: November 13, 2009
- Submitted: November 13, 2009
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N375ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10476
- Aircraft time: 2,311 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105364
- Condition: Chafed
- Location: Ailerons
- Part time: 2,311 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, THE AILERON CABLE PN-0510105-364 WAS FOUND SHINY WHERE IT PASSES THROUGH THE CEILING PULLEY CLUSTER. WHEN VIEWED THROUGH A STRONG MAGNIFYING GLASS, MANY BROKEN STRANDS CAN BE SEEN.
